# SDR FDEA200812095114

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008821100
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN, LOWER SURFACE OTBD OF RIB 11 (OTBD OF THE FLAP TRACK) 19 INCHES FWD OF THE REAR SPAR, THE SKIN IS BULGING, FWD SIDE OF THE FASTENERS.  REMOVED CORROSION.  FLAP PEENED AREA.  ALODINED, PRIMED AND PAINTED IAW EA 6-5730-123533.  REMOVED AND REPLACED FASTENERS IAW SRM 51-41-21; PG 7.
